# SDR SIMA20211228002

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 49,551 hours, 45,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA FWD FLASHLIGHT INOP.-C/A-RAR FWD FA FLASHLIGHT IAW AMM 33-50-16. OPS CHECK GOOD.
